V-decomposable measures on hilbert spaces

  • R. Jajte
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 828)


Banach Space Probability Measure Extreme Point Real Hilbert Space Separable Real Hilbert Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    G. Choquet, Le théoreme de représentation intégrale dans les ensembles convexes compact, Ann.Inst.Fourier 10 (1960), 333–344.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    R. Jajte, On stable distributions in Hilbert spaces, Studia Math. 30 (1968), 63–71.MathSciNetzbMATHGoogle Scholar
  3. [3]
    R. Jajte, Semi-stable probability measures on RN, Studia Math. 61 (1977), 29–39.MathSciNetzbMATHGoogle Scholar
  4. [4]
    R. Jajte, Semi-stable measures, Banach Center Publications, vol.5, 141–150.Google Scholar
  5. [5]
    S. Johansen, An application of extreme-point methods to the representation of infinitely divisible distributions, Z.Wahrsch. und verw. Gebiete 5 (1966), 304–316.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    D.G. Kendall, Extreme-point methods in stochastic analysis, Z. Wahrsch. und verw. Gebiete 1 (1963), 295–300.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    M. Krein and D. Milman, On extreme points of regularly convex sets, Studia Math. 9 (1940), 133–138.MathSciNetzbMATHGoogle Scholar
  8. [8]
    V.M. Kruglov, On an extension of the class of stable distributions, Teor. Ver.Appl. 17 (1972), 723–732 (in Russian).MathSciNetGoogle Scholar
  9. [9]
    V.M. Kruglov, On a class of limit laws in a Hilbert space, Lit. Mat. Sbornik 12 (1972), 85–88 (in Russian).MathSciNetGoogle Scholar
  10. [10]
    J. Kucharczak, Remarks on operator-stable measures, Coll.Math. 34 (1976), 109–119.MathSciNetzbMATHGoogle Scholar
  11. [11]
    W. Krakowiak, Operator-stable probability measures on Banach spaces, to appear.Google Scholar
  12. [12]
    W. Krakowiak, Operator semi-stable probability measures on Banach spaces, to appear.Google Scholar
  13. [13]
    A. Kumar and V. Mandrekar, Stable probability measures on Banach spaces, Studia Math. 42 (1972), 133–144.MathSciNetzbMATHGoogle Scholar
  14. [14]
    A. Kumar and M.B. Schreiber, Self, decomposable probability measures on Banach spaces, Studia Math. 53 (1975), 55–71.MathSciNetzbMATHGoogle Scholar
  15. [15]
    P. Lévy, Théorie de l’addition des variables aléatoires, Paris 1937.Google Scholar
  16. [16]
    M. Loéve, Probability theory, New York, 1950Google Scholar
  17. [17]
    K.R. Parthasarathy, Probability Measures in Metric Spaces, New York 1967.Google Scholar
  18. [18]
    R.R. Phelps, Lectures on Choquet’s theorem, Princenton, 1966.Google Scholar
  19. [19]
    B.S. Rajput, A representation of the Cnaracteristic Function of a Stable Probability Measure on Certain TV Spaces, J. Multivariate Analysis 6 (1976), 592–600.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    I. Ciszar, B. Rajput, A. Convergence of types theorem for probability measures on topological vector spaces with applications to stable laws, Z.Wahrschein, verw. Gebiete 36 (1976), 1–7.MathSciNetCrossRefGoogle Scholar
  21. [21]
    M. Sharpe, Operator-stable probability distributions on vector groups, Trans Amer.Math.Soc. 136 (1969), 51–65.MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    K. Urbanik, A. representation of self-decomposable distributions Bull.Acad. Pol.Sci.Serie des.math.astronom, et phys. 16 (1968), 196–204.MathSciNetzbMATHGoogle Scholar
  23. [23]
    K. Urbanik, Self-decomposable probability measures on Rm, Applicationes Math. 10 (1969) 91–97.MathSciNetzbMATHGoogle Scholar
  24. [24]
    K. Urbanik, Lévy’s probability measures on Euclidean spaces, Studia Math. 44 (1972), 119–148.MathSciNetzbMATHGoogle Scholar
  25. [25]
    K. Urbanik, Extreme-point method in probability theory, Probability Winter School — Karpacz 1975, Lecture Notes on Mathematics 472, 169–194.Google Scholar
  26. [26]
    K. Urbanik, Lévy’s probability measures on Banach spaces, Studia Math. 63 (1978), 283–308.MathSciNetzbMATHGoogle Scholar
  27. [27]
    S.R.S. Varadhan, Limit theorems for sums of independent random variables with values in a Hilbert space, Sankhya, the Indian Journal of Statistics 24 (1962), 213–238.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • R. Jajte
    • 1
  1. 1.Institute of MathematicsŁódź UniversityŁódźPoland

Personalised recommendations